# SDR AALA2019102539011

- Difficulty date: October 22, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 65,451 hours, 29,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED EMERGENCY EXIT LIGHTS WERE ILLUMINATED AND WOULD NOT EXTINGUISH. MAINTENANCE RESET CIDS AND EMERGENCY LIGHT CIRCUIT BREAKER AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
